# SDR SB06028

- Difficulty date: March 19, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1861
- Condition: Faulty
- Location: Te Flaps
- Part time: 26,825 hours, 19,915 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO YYZ FROM PHL, AS CREW SET FLAPS TO 10 UNITS, THE LEFT SIDE STOPPED AT 5 UNITS AND THE FLAPS LOCKED OUT.  CAPTAIN ELECTED TO PERFORM A GO-AROUND AND REVIEW QUICK REFERENCE HANDBOOK PROCEDURES.  FLAPS WERE CYCLED AND WENT TO 10 UNITS, THEN EXTENDED ONTO 30 UNITS.  NO ROLL OR YAW WAS REPORTED AT ANY TIME.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR.  OPERATIONAL CHECK GOOD.
